Vol. 7, No. 2, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The system of representations of the Weil–Deligne group associated to an abelian variety

Rutger Noot

Fourier–Jacobi coefficients of Eisenstein series on unitary groups

Bei Zhang

The phase limit set of a variety

Mounir Nisse and Frank Sottile

Base change behavior of the relative canonical sheaf related to higher dimensional moduli

Zsolt Patakfalvi

Two ways to degenerate the Jacobian are the same

Jesse Leo Kass

Arithmetic motivic Poincaré series of toric varieties

Helena Cobo Pablos and Pedro Daniel González Pérez

Maximal ideals and representations of twisted forms of algebras

Michael Lau and Arturo Pianzola

Higher Chow groups of varieties with group action

Amalendu Krishna